Strictly diagonal holomorphic functions on Banach spaces

Keywords: holomorphic functions on Banach spaces, bases on Banach spaces
Published online: 2015-12-24


In this paper we investigate the boundedness of holomorphic functionals on a Banach space with a normalized basis $\{e_n\}$ which have a very special form $f(x)=f(0)+\sum_{n=1}^\infty c_nx_n^n$ and which we call strictly diagonal. We consider under which conditions strictly diagonal functions are entire and uniformly continuous on every ball of a fixed radius.

Article metrics
PDF downloads: 89
Abstract views: 383
How to Cite
Fedak O., Zagorodnyuk A. Strictly Diagonal Holomorphic Functions on Banach Spaces. Carpathian Math. Publ. 2015, 7 (2), 254-258.

Most read articles by the same author(s)

1 2 > >>